# SDR FDEA202411121668

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 76,800 hours, 30,419 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: BACC10JB204C236
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURE AT FL340.  CABIN CLIMBED TO  @ 14,000 DURING THE DESCENT WITH THE CABIN  CONTINUING TO CLIMB @700 FPM. COMPLIED WITH QRH       NO OBVIOUS FUSELAGE LEAKS NOTED ON WALK AROUND.  AUTOMATIC CABIN PRESSURE CONTROLLER 1 AND 2 BITE  CHECK GOOD.  OPERATIONAL CHECK OF OUTFLOW VALVE  GOOD. TRIED PRESSURIZING A/C USING LEFT PACK (RIGHT  PACK ON MEL).  DIFFERENTIAL PRESSURE MAXED OUT AT  1.25 PSI.  NOTED FORWARD CLAMP MISSING ON LEFT PACK  OUTLET DUCT BOOT TO CABIN SUPPLY CHECK VALVE  CAUSING SIGNIFICANT LEAK.  CLAMP NIS AT BNA.  PARTS  ORDERED.  REF 757 AMM 20-10-10-4 INSTALLED CLAMP (MPN  BACC10JB204C236) ON BOOT FROM PACK OUTLET DUCT TO  CABIN SUPPLY CHECK VALVE. A/C PRESSURIZED NORMAL  (RAPID CLIMB TO 4 PSI) REF 757 AMM 21-31-00-5.
